# SDR C2XA96IA262

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12006159001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT BUTTSTRAP FROM FRAME 33 TO 44 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTTSTRAP AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
